Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243446] of Richard T. Durrett

Papers Published

  1. Bramson, M; Durrett, R, Random walk in random environment: A counterexample?, Communications in Mathematical Physics, vol. 119 no. 2 (1988), pp. 199-211, ISSN 0010-3616 [doi]
    (last updated on 2017/12/15)

    Abstract:
    We describe a family of random walks in random environments which have exponentially decaying correlations, nearest neighbor transition probabilities which are bounded away from 0, and yet are subdiffusive in any dimension d<∞. © 1988 Springer-Verlag.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320